# SDR 2006FA0000900

- Difficulty date: September 1, 2006
- Submitted: September 11, 2006
- Operation: General aviation
- Aircraft: N8402D
- Make and model: Hiller UH-12E
- Aircraft serial: 1093
- System (JASC): 6720 · Tail Rotor Control System
- Part: Cable
- Part number: HS10537
- Condition: Broken
- Location: Tail Rotor
- Part time: 250 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT TAIL ROTOR CABLE FAILED. OPERATOR OPERATES IN VERY DUSTY ENVIRONMENT. BUILD UP OF DUST AND OILY SUBSTANCE FROM PRODUCT FOR SPRAYING CAUSE A FINE ABRASIVE SUBSTANCE ON CABLES AT PULLEYS. CABLE NEEDS PROTECTION FROM ENVIRONMENT AND MORE FREQUENT INSPECTION AND/OR REPLACEMENT.
